MAUDE Adverse Event Report: SAVARIA NEDERLAND B.V. SAVARIA NEDERLAND BV; STAIRLIFT

SAVARIA NEDERLAND B.V. SAVARIA NEDERLAND BV; STAIRLIFT
Model Number 1100
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon initial receipt of report, we did not believe it was a reportable event.Upon further investigation, the event deemed reportable and escalated on 04/08/2026.
 
Event or Problem Description
The chair lost its hold and slid down when the end-user stopped temporarily mid way going down the stair.

Brand Name
SAVARIA NEDERLAND BV
Common Device Name
STAIRLIFT
Manufacturer (Section D)
SAVARIA NEDERLAND B.V.
newtonstraat 35
heerhugowaard, 1704S B
NL  1704SB
MDR Report Key24912396
Report Number3005753836-2026-00001
Device Sequence Number9067542
Product Code PCD
UDI-Device Identifier08719326254326
UDI-Public8719326254326
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2026
Report Date (Section F) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1100
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/26/2026
Device Age3 YR
Event Location Home
Date Report to Manufacturer04/15/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown